# SDR 9504819986

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DTW-HPN, FOUND THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO DTW WITHOUT FURTHER INCIDENT.  FOUND THAT BOTH THE INNER AND OUTER AFT CARGO DOORS WERE LATCHED IN THE OPEN POSITION.  ALSO, FOUND THAT THE DOOR WARNING SYSTEM WAS INOPERATIVE.  REPLACED THE AFT CARGO DOOR WARNING SWITCH.
